# SDR FDEA201906281423

- Difficulty date: June 28, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,732 hours, 14,009 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: Master Battery
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LVL 1 " BATT CHARGER IONP" ON TAXI,  FOUND BATT CHARGER CONNECTOR ON BATT CHARGER DIS-CONNECTED FROM BATT   CHARGER...PERFORMED BATTERY CHARGER ADJ/TEST AND NOT FAULTS NOTED ALSO HAD   APU RUNNING WITH LOAD APPLIED HAD NORMAL BATTERY CHARGING LIGHT COME ON AND   WITH OFF AS NORMAL..BATTERIES AND BATTERY CHARGER OPS CH'S NORMAL ON  GRND   NOW..ALL PROCEDURES WERE IAW M/M 24-34-03-5-0..NO FAULTS ARE NOTED AT THIS TIME   AND A/C IS OK FOR CONT'D  SVC.
